# SDR REXA2021062900439

- Difficulty date: June 4, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N337PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15337
- Aircraft time: 15,169 hours, 11,167 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD J ANGLE IS CORRODED.  REMOVED AND INSTALLED NEW J ANGLE AT FS 280 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 P/N CC670-34095-15B. W
